Parameter uncertainty of a dynamic multispecies size spectrum model

Spence, M.A., Blackwell, P.G. orcid.org/0000-0002-3141-4914 and Blanchard, J.L. (2016) Parameter uncertainty of a dynamic multispecies size spectrum model. Canadian Journal of Fisheries and Aquatic Sciences, 73 (4). pp. 589-597. ISSN 0706-652X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article is open access. This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0) http://creativecommons.org/licenses/by/4.0/deed.en_GB.
Dates:
  • Accepted: 30 August 2015
  • Published (online): 3 September 2015
  • Published: April 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Biological Sciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield)
The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jun 2018 13:01
Last Modified: 19 Jun 2018 13:01
Published Version: https://doi.org/10.1139/cjfas-2015-0022
Status: Published
Publisher: NRC Research Press
Refereed: Yes
Identification Number: https://doi.org/10.1139/cjfas-2015-0022

Download

Share / Export

Statistics